# SDR CALA2013111893027

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 51,520 hours, 12,758 cycles
- Engine: Pwa PW4052
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RECIRCULATING FAN INOPERATIVE.  ATTEMPTED RESET, NO HELP.
